# SDR VNAA202402050003

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STGR 15RH BETWEEN FS 744.15 TO FS 761.85.  CORRECTIVE ACTION: SIDE SEAT RAIL OF STGR 15RH BETWEEN FS 744.15 TO FS 761.85 WAS EVALUATED OUT OF LIMITS PER SRM 53-41-49-101-001-A02, WAS FABRICATED PER CRJ900 SRM 53-00-49-201-002-A01 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12).
